Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: possible akathisia

Posted by Melissa R on May 8, 1999, at 3:36:41

In reply to Re: possible akathisia, posted by Dr. Bob on May 4, 1999, at 23:42:22

I have had very severe feelings of restlesness as well as pacing and shaking of hands (EPS) from risperdol. As soon as I went off the drug ( possible only because of lamictal and seroquel as before I needed both risperdol and seroquel to function)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Melissa R thread:5564